# SDR USAA2012052200001

- Difficulty date: May 21, 2012
- Submitted: May 22, 2012
- Operation: Air carrier
- Aircraft: N642AW
- Make and model: Airbus A320-232
- Aircraft serial: 584
- Aircraft time: 59,767 hours, 22,883 cycles
- System (JASC): 2565 · Escape Slide
- Part: Strap
- Condition: Unsecure
- Location: Evac Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED DOOR 2L SLIDE STRAP IS HANGING FROM BOTTOM OF DOOR.  RESTOWED AND SECURED STRAP AT 2L DOOR SLIDE.
